Side Effects Of Long-term Consumption Of Acne Medications?

Illustration of Side Effects Of Long-term Consumption Of Acne Medications?
Illustration: Side Effects Of Long-term Consumption Of Acne Medications? images-prod.healthline.com

, when I take this medicine I experience lemes, my legs are shaking. I took it for 6 months to treat my acne. And for almost a year I have not drank anymore. But why do I still experience weakness every day and my weight has gone down even though I have eaten. Lemes and trembling legs. Greetings !!!!

1 Answer:

Good afternoon. Thank you for asking HealthReplies.com


The medicine you use has an active ingredient in the form of isotretinoin. This drug is used for treatment of acne, but the use of this drug must be prescribed by a doctor because it can cause some side effects such as

Skin irritation
Pain in the stomach area
Dry lips and mouth
Swollen eye area
Headache
Lost balance

Complaints that you feel can be related to the drug you are using or related to your other health conditions because it can occur

Prolonged infection
Decreased immune condition
Blood deficiency condition

We recommend that you check yourself to the doctor so you can know the cause of the symptoms you feel


More information in the following article.


Thus the information that our data convey. Hope it is useful, thank you

: by

Related Question

.. My Ears Hurt, I Can’t Even Hear … What Medicine Works?

.. My Ears Hurt, I Can’t Even Hear … What Medicine Works?

(11 months ago)

Even though I have been tested and given drops, anti-biotics, but the listeners are even less sensitive … what’s the solution … I want to be healthy normally agai...

Normal Values ​​of Urea And Creatinine Levels?

Normal Values ​​of Urea And Creatinine Levels?

(11 months ago)

I want to ask the results of lap urea 27 and creatinine 1.47, is it still normal...

A Left Headache?

A Left Headache?

(1 year ago)

Good night … It’s been a week I have a headache to the left until the pain in the back of the ear and teeth … I guess what causes it ??...

Leave a Reply

Your email address will not be published. Required fields are marked *